Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa and sexual side effects -- Ruth

Posted by Shelley in Seattle on February 22, 1999, at 13:52:05

In reply to Re: Celexa and sexual side effects, posted by ruth on February 22, 1999, at 9:46:37

Ruth --

I tried Zoloft (my doc thought that would be less stimulating for me, as I had some anxiety and am a life-long insomniac). I was started off on far too high a dose, and my sexual response was totally shot within about a week & a half. I was totally anorgasmic on Zoloft -- at least with Celexa, even though it sometimes took forever, most times I was not completely anorgasmic. I am confident now that the side-effect has disappeared. I don't know how many people have a complete restoration of sensitivity on Celexa -- anyone else out there? :-)

It really did take about 6 weeks, but hopefully, if you can hang in there -- maybe you'll get the same response. I can't stress enough the importance of starting slow with the dosage to minimize the other side effects. It takes a bit longer to get a response this way, but you'll be less likely to abandon it early if the side effects are tolerable and mild. I wish more docs would understand this!

Good luck, Ruth!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley in Seattle thread:2783